MathSciNet Relay Station
MathSciNet bibliographic data
MR1045592 34L99 (34A30 47E05)
Everitt, W. N.; Muldowney, James S.; Thandi, Neeza Factorization of quasi-differential operators. Proc. Amer. Math. Soc. 113 (1991), no. 1, 93–98.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement